Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Central limit theorem for products of random matrices


Author: Marc A. Berger
Journal: Trans. Amer. Math. Soc. 285 (1984), 777-803
MSC: Primary 60F05; Secondary 35R60, 60H10, 60J60
DOI: https://doi.org/10.1090/S0002-9947-1984-0752503-3
MathSciNet review: 752503
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using the semigroup product formula of P. Chernoff, a central limit theorem is derived for products of random matrices. Applications are presented for representations of solutions to linear systems of stochastic differential equations, and to the corresponding partial differential evolution equations. Included is a discussion of stochastic semigroups, and a stochastic version of the Lie-Trotter product formula.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60F05, 35R60, 60H10, 60J60

Retrieve articles in all journals with MSC: 60F05, 35R60, 60H10, 60J60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0752503-3
Keywords: Brownian motion, central limit theorem, semigroup, stochastic differential equation, stochastic integral
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society